Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the extension of a vector function so as to preserve a Lipschitz condition


Author: F. A. Valentine
Journal: Bull. Amer. Math. Soc. 49 (1943), 100-108
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 12 (1934), 837--842
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 160--164
MathSciNet review: 0008251
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1943-07859-7
PII: S 0002-9904(1943)07859-7